MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-EPIDURAL CATHETERIZATION KIT

Medline Industries, LP MEDLINE; DBD-EPIDURAL CATHETERIZATION KIT
Catalog Number PAIN1644
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the thread does not fit through the connector for this lot number.The doctors have had to open multiple trays to get it to work.".
 
Additional Manufacturer Narrative
The account reported that the thread does not fit through the connector, and the doctors have had to open multiple trays to get it to work.Samples were received for investigation, were in good condition, and were tested to see if the catheter could be inserted and locked in place; the samples failed their test due to the catheter not being able to be loaded into the connector the proper length.The reported problem was confirmed based on the sample evaluation, and the catheter ended up being approximately 6-8mm short of the mark.Based on the complaint details, the root cause is considered to be a vendor product issue relating to the component manufacturing process; this complaint has been provided to the vendor for further evaluation and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-EPIDURAL CATHETERIZATION KIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
daniel soto
three lakes drive
northfield, IL 60093--275
MDR Report Key50895946
Report Number1417592-2026-50676
Device Sequence Number6001006
Product Code OEZ
UDI-Device Identifier40193489331142
UDI-Public40193489331142
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPAIN1644
Device Lot Number23CLA104
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/01/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2023
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown